Alert archive / Colorado / Red Flag Warnings in 2015

Red Flag Warning 15, NWS Denver/Boulder, CO

November 2, 20154 counties in Colorado

NWS Denver/Boulder, CO issued this red flag warning at Nov 2, 2015, 3:42 PM MST for 4 counties in Colorado. It took effect at Nov 3, 2015, 12:00 PM MST. It was in force for 5 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Nov 2, 2015, 3:42 PM MST (22:42 UTC)
In effect from
Nov 3, 2015, 12:00 PM MST
Expired
Nov 3, 2015, 5:00 PM MST
In force
5 hr
Issued by
NWS Denver/Boulder, CO

Counties Arapahoe County, CO, Douglas County, CO, Elbert County, CO, Lincoln County, CO

The radar

The Denver radar (KFTG), 59 km from the middle of the area, began a volume at 22:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Denver, CO (KDEN), launched 12:00Z, 10.7 hours before the alert went out and 106 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2015-11-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2015-11-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 4 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3027 m above ground
0-6 km bulk shear
50 kt
0-1 km storm-relative helicity
4 m²/s²
0-3 km storm-relative helicity
11 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

663 
WWUS85 KBOU 022242
RFWBOU

.WARM TEMPERATURES...LOW HUMIDITIES AND GUSTY WINDS ARE EXPECTED
TUESDAY AFTERNOON OVER THE PALMER DIVIDE REGION. THE RECENT DRY
AND WARM WEATHER ACROSS EASTERN COLORADO HAS CAUSED VEGETATION TO
DRY OUT...RAISING THE FIRE DANGER INDICES. THE COMBINATION OF
WEATHER CONDITIONS AND DRY VEGETATION WILL RESULT IN THE
POSSIBILITY OF RAPID FIRE GROWTH ON TUESDAY AFTERNOON.

COZ241-246-247-030645-
/O.NEW.KBOU.FW.W.0015.151103T1900Z-151104T0000Z/
ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET-
NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN
COUNTY-
SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY-
342 PM MST MON NOV 2 2015

...RED FLAG WARNING IN EFFECT FROM NOON TO 5 PM MST TUESDAY FOR
WIND AND LOW RELATIVE HUMIDITY FOR THE PALMER DIVIDE REGION...

THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A RED FLAG
WARNING FOR WIND AND LOW RELATIVE HUMIDITY...WHICH IS IN EFFECT
FROM NOON TO 5 PM MST TUESDAY.

* AFFECTED AREA...FIRE WEATHER ZONES 241...246 AND 247.

* TIMING...GUSTY SOUTHWEST WINDS WILL INCREASE DURING THE EARLY
  AFTERNOON HOURS...WHILE TEMPERATURES CLIMB TO THE UPPER 60S AND
  LOWER 70S AND RELATIVE HUMIDITIES DROP TO THE LOWER TEENS. 

* WINDS...SOUTH 10 TO 20 MPH WITH GUSTS UP TO 30 MPH.

* RELATIVE HUMIDITY...AS LOW AS 12 PERCENT.

* IMPACTS...THE RECENT DRY CONDITIONS COUPLED WITH GUSTY WINDS AND
  LOW RELATIVE HUMIDITIES WILL MAKE RAPID FIRE GROWTH POSSIBLE.  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW OR WILL OCCUR SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITIES...AND DRY FUELS CAN
CONTRIBUTE TO EXTREME FIRE BEHAVIOR.  IF A FIRE IS STARTED OR
ONGOING THE POTENTIAL FOR IT TO RAPIDLY SPREAD IS HIGH.

&&

$$
4 follow-up statements
408 
WWUS85 KBOU 030438
RFWBOU

...FIRE DANGER INCREASING ON TUESDAY...

LOW HUMIDITIES AND GUSTY WINDS WILL COMBINE WITH DRYING VEGETATION
TO PRODUCE VERY HIGH FIRE DANGER IN AREAS SOUTH AND SOUTHEAST OF
DENVER ON TUESDAY AFTERNOON.

COZ241-246-247-031300-
/O.CON.KBOU.FW.W.0015.151103T1900Z-151104T0000Z/
ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET-
NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN
COUNTY-
SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY-
938 PM MST MON NOV 2 2015

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 5 PM MST
TUESDAY FOR WIND AND LOW RELATIVE HUMIDITY FOR THE PALMER DIVIDE
REGION...

* AFFECTED AREA...FIRE WEATHER ZONES 241...246 AND 247.

* TIMING...GUSTY SOUTHWEST WINDS WILL INCREASE DURING THE EARLY 
  AFTERNOON HOURS...WHILE TEMPERATURES CLIMB TO THE UPPER 60S 
  AND LOWER 70S AND RELATIVE HUMIDITIES DROP TO THE LOWER TEENS. 

* WINDS...SOUTH 10 TO 20 MPH WITH GUSTS UP TO 30 MPH.

* RELATIVE HUMIDITY...AS LOW AS 12 PERCENT.

* IMPACTS...THE RECENT DRY CONDITIONS COUPLED WITH GUSTY WINDS 
  AND LOW RELATIVE HUMIDITIES WILL MAKE RAPID FIRE GROWTH 
  POSSIBLE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW OR WILL OCCUR SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITIES...AND DRY FUELS CAN
CONTRIBUTE TO EXTREME FIRE BEHAVIOR.  IF A FIRE IS STARTED OR
ONGOING THE POTENTIAL FOR IT TO RAPIDLY SPREAD IS HIGH.

&&

$$

GIMMESTAD
424 
WWUS85 KBOU 031044
RFWBOU


COZ241-246-247-031845-
/O.CON.KBOU.FW.W.0015.151103T1900Z-151104T0000Z/
ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET-
NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN
COUNTY-
SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY-
344 AM MST TUE NOV 3 2015

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 5 PM MST
THIS AFTERNOON FOR WIND AND LOW RELATIVE HUMIDITY FOR THE PALMER
DIVIDE REGION...

* AFFECTED AREA...FIRE WEATHER ZONES 241...246 AND 247.

* TIMING...GUSTY SOUTHWEST WINDS WILL INCREASE DURING THE EARLY 
  AFTERNOON HOURS...WHILE TEMPERATURES CLIMB TO THE UPPER 60S 
  AND LOWER 70S AND RELATIVE HUMIDITIES DROP TO THE LOWER TEENS. 

* WINDS...SOUTH 10 TO 20 MPH WITH GUSTS UP TO 30 MPH.

* RELATIVE HUMIDITY...AS LOW AS 12 PERCENT.

* IMPACTS...THE RECENT DRY CONDITIONS COUPLED WITH GUSTY WINDS 
  AND LOW RELATIVE HUMIDITIES WILL MAKE RAPID FIRE GROWTH 
  POSSIBLE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW OR WILL OCCUR SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITIES...AND DRY FUELS CAN
CONTRIBUTE TO EXTREME FIRE BEHAVIOR.  IF A FIRE IS STARTED OR
ONGOING THE POTENTIAL FOR IT TO RAPIDLY SPREAD IS HIGH.

&&

$$
723 
WWUS85 KBOU 032300
RFWBOU

.WARM TEMPERATURES...LOW HUMIDITIES AND GUSTY WINDS ARE EXPECTED
TO CONTINUE FOR ANOTHER HOUR OR SO. 

COZ241-246-247-040000-
/O.CON.KBOU.FW.W.0015.000000T0000Z-151104T0000Z/
ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET-
NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN
COUNTY-
SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY-
400 PM MST TUE NOV 3 2015

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 5 PM MST THIS
AFTERNOON FOR WIND AND LOW RELATIVE HUMIDITY FOR THE PALMER
DIVIDE REGION...

* AFFECTED AREA...FIRE WEATHER ZONES 241...246 AND 247.

* TIMING...GUSTY SOUTHWEST WINDS WILL INCREASE DURING THE EARLY 
  AFTERNOON HOURS...WHILE TEMPERATURES CLIMB TO THE UPPER 60S 
  AND LOWER 70S AND RELATIVE HUMIDITIES DROP TO THE LOWER TEENS. 

* WINDS...SOUTH 10 TO 15 MPH WITH GUSTS UP TO 25 MPH.

* RELATIVE HUMIDITY...AS LOW AS 11 PERCENT.

* IMPACTS...THE RECENT DRY CONDITIONS COUPLED WITH GUSTY WINDS 
  AND LOW RELATIVE HUMIDITIES WILL MAKE RAPID FIRE GROWTH 
  POSSIBLE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW OR WILL OCCUR SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITIES...AND DRY FUELS CAN
CONTRIBUTE TO EXTREME FIRE BEHAVIOR.  IF A FIRE IS STARTED OR
ONGOING THE POTENTIAL FOR IT TO RAPIDLY SPREAD IS HIGH.

&&

$$
980 
WWUS85 KBOU 040000
RFWBOU



COZ241-246-247-040100-
/O.EXP.KBOU.FW.W.0015.000000T0000Z-151104T0000Z/
ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET-
NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN
COUNTY-
SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY-
500 PM MST TUE NOV 3 2015

...RED FLAG WARNING WILL EXPIRE AT 5 PM MST THIS AFTERNOON FOR
WIND AND LOW RELATIVE HUMIDITY FOR THE PALMER DIVIDE REGION...

THE RED FLAG WARNING FOR THE PALMER DIVIDE REGION WILL BE ALLOWED
TO EXPIRE. THE WIND WILL DECREASE WITH A GRADUAL INCREASE IN
RELATIVE HUMIDITIES EXPECTED THROUGH THIS EVENING.

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Denver/Boulder, CO wrote its last area forecast discussion before this red flag warning went out at Nov 2, 3:13 PM MST, 29 minutes earlier.

Area forecast discussion, Nov 2, 3:13 PM MST, 29 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DENVER/BOULDER CO
313 PM MST MON NOV 2 2015

.SHORT TERM...(THIS EVENING THROUGH TUESDAY)
ISSUED AT 227 PM MST MON NOV 2 2015

HIGH PRESSURE...DRY AIR AND WARM TEMPERATURES DOMINATE THE
FORECAST PICTURE THIS AFTERNOON AND EVENING. SKIES WILL REMAIN
CLEAR OVERNIGHT WITH PERIODS OF GUSTY WINDS IN THE FOOTHILLS BEING
THE ONLY CONCERN.

LITTLE CHANGE IS EXPECTED TUESDAY AS THE SOUTHWESTERLY FLOW ALOFT
CONTINUES OVER THE STATE. THE DEVELOPING UPPER LEVEL TROUGH WILL
STILL BE WELL WEST OF THE STATE...SO THE MOUNTAINS AND EAST WILL
REMAIN DRY AND NEARLY CLOUD-FREE THROUGH THE LATE AFTERNOON.
MOISTURE MAY INCREASE ENOUGH OVER ZONE 31 FOR A FEW SHOWERS TO
DEVELOP BY LATE IN THE DAY. ON THE PLAINS...TEMPERATURES WILL ONCE
AGAIN BE ABOUT 15 DEGREES WARMER THAN NORMAL ALONG WITH
UNSEASONABLY LOW RELATIVE HUMIDITIES. THE PALMER DIVIDE AREA WILL
ALSO SEE SOME GUSTY WINDS DUE TO THE MODERATE-STRONG SOUTHWESTERLY
FLOW ALOFT. ALL OF THESE INGREDIENTS WILL COME TOGETHER TO RAISE
THE FIRE DANGER IN THAT PART OF THE STATE. A RED FLAG WARNING WILL
BE ISSUED TO COVER THE PERIOD OF HIGHEST CONCERN.

.LONG TERM...(TUESDAY NIGHT THROUGH MONDAY)
ISSUED AT 227 PM MST MON NOV 2 2015

MODELS HAVE STRONG SOUTH-SOUTHWESTERLY FLOW ALOFT FOR THE CWA IN
ADVANCE OF AN UPPER TROUGH FROM TUESDAY NIGHT THROUGH WEDNESDAY
EVENING. MODELS BRING THE TROUGH AXIS ACROSS THE CWA THURSDAY MID
MORNING INTO LATE AFTERNOON. WEST-NORTHWESTERLY FLOW ALOFT IS
PROGGED FOR THURSDAY NIGHT. THERE IS SOME UPWARD SYNOPTIC SCALE
ENERGY PROGGED FOR THE FORECAST AREA TUESDAY NIGHT THROUGH
THURSDAY. THE STRONG ENERGY IS PROGGED JUST SOUTH OF THE CWA
THURSDAY MORNING. DOWNWARD MOTION IS PROGGED THURSDAY EVENING AND
NIGHT. THE BOUNDARY LAYER FLOW LOOKS TO ADHERE TO NORMAL DIURNAL
PATTERNS TUESDAY NIGHT THROUGH WEDNESDAY. A COLD FRONT IS PROGGED
TO MOVE ACROSS WEDNESDAY LATE EVENING. UPSLOPE IS PROGGED ON
THURSDAY...WITH DRAINAGE THURSDAY NIGHT. FOR MOISTURE...IT
INCREASES IN THE MOUNTAINS TUESDAY NIGHT WITH THE APPROACHING
TROUGH. THERE IS PRETTY DEEP MOISTURE OVER THE WESTERN CWA
WEDNESDAY INTO THURSDAY EVENING. MOISTURE GETS FAIRLY DEEP OVER
THE EAST WEDNESDAY AFTERNOON INTO THURSDAY EVENING. THE QPF FIELDS
HAVE A TINY BIT OF MEASURABLE PRECIPITATION IN THE HIGH MOUNTAINS
TUESDAY NIGHT. THERE IS BETTER COVERAGE ON WEDNESDAY...WITH SOME
INDICATED FOR ALL BUT THE FAR EASTERN CWA. THERE IS MEASURABLE
PRECIPITATION FOR ALL THE CWA WEDNESDAY NIGHT INTO THURSDAY
AFTERNOON...THEN NOTHING THURSDAY NIGHT. WILL GO WITH PRETTY
DECENT POPS FOR THE CWA WITH THIS TROUGH...30%-70%S. SNOW AMOUNTS
IN THE MOUNTAINS DO NOT WARRANT ANY HIGHLIGHTS AT THIS TIME. FOR
TEMPERATURES...WEDNESDAY'S HIGHS ARE 4-7 C COOLER THAN TUESDAY'S.
THURSDAY'S HIGHS ARE DOWN ANOTHER 5-10 C FROM WEDNESDAY'S. FOR THE
LATTER DAYS...FRIDAY THROUGH MONDAY...THERE IS ANOTHER PIECE OF AN
UPPER TROUGH TO COME ACROSS FRIDAY AND FRIDAY NIGHT. THERE IS AN
UPPER RIDGE FOR SATURDAY...THEN ZONAL FLOW SUNDAY...THEN
SOUTHWESTERLY FLOW ALOFT MONDAY. THERE IS SOME MOISTURE AROUND
FRIDAY INTO SATURDAY...THEN IT IS PRETTY DRY. TEMPERATURES WILL BE
A BIT ABOVE SEASONAL NORMALS SATURDAY THROUGH MONDAY.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z TUESDAY EVENING)
ISSUED AT 227 PM MST MON NOV 2 2015

AVIATION IMPACTS SHOULD BE MINIMAL FOR THE NEXT 24 HOURS AS SKIES
REMAIN CLEAR AND VISIBILITIES UNLIMITED. WINDS SHOULD FOLLOW
TYPICAL DIURNAL PATTERNS THROUGH THIS AFTERNOON AND OVERNIGHT.
WINDS TOMORROW WILL START OUT FROM THE SOUTH AND THEN WILL EITHER
GO LIGHT AND VARIABLE DUE TO WEAK PRESSURE GRADIENTS TO THE NORTH
OF DENVER...OR CONTINUE OUT OF THE SOUTH TO SOUTHEAST BECAUSE OF
GRADUALLY INCREASING SOUTHERLY FLOW AT MID-LEVELS MIXING TO THE
SURFACE THROUGH THE AFTERNOON HOURS.

&&

.FIRE WEATHER...
ISSUED AT 227 PM MST MON NOV 2 2015

ANOTHER AFTERNOON WITH WARM TEMPERATURES...LOW HUMIDITIES AND
BREEZY SOUTHERLY WINDS IS EXPECTED ON TUESDAY. WINDS ARE EXPECTED
TO BE STRONGEST OVER THE PALMER DIVIDE...WHICH WILL ALSO HAVE THE
LOWEST HUMIDITIES. WILL ISSUE A RED FLAG WARNING FOR THE PALMER
DIVIDE ZONES FOR TUESDAY AFTERNOON.

&&

.BOU WATCHES/WARNINGS/ADVISORIES...
RED FLAG WARNING FROM NOON TO 5 PM MST TUESDAY FOR COZ241-246-
247.

&&

SHORT TERM...DANKERS
LONG TERM...RJK
AVIATION...DANKERS
FIRE WEATHER...DANKERS
Hazardous weather outlook, Nov 2, 11:05 AM MST, 4 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DENVER/BOULDER CO
1105 AM MST MON NOV 2 2015

COZ030>051-031815-
JACKSON COUNTY BELOW 9000 FEET-
WEST JACKSON AND WEST GRAND COUNTIES ABOVE 9000 FEET-
GRAND AND SUMMIT COUNTIES BELOW 9000 FEET-
SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/
NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET-
SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/
GILPIN/CLEAR CREEK/SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE
9000 FEET-LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET-
JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR
CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET-
CENTRAL AND SOUTHEAST PARK COUNTY-
LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY-
BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD
COUNTY-
NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND
ARAPAHOE COUNTIES/EAST BROOMFIELD COUNTY-
ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET-
NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY-
CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES-
NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN
COUNTY-
SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY-
LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY-
1105 AM MST MON NOV 2 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL
COLORADO.

.DAY ONE...TODAY AND TONIGHT

DRY AND WARM CONDITIONS WILL CONTINUE TODAY WITH GUSTY WINDS AT
TIMES IN THE MOUNTAINS AND FOOTHILLS. GUSTS UP TO 35 MPH WILL BE
POSSIBLE. IT WILL ALSO BE BREEZY AT TIMES ALONG THE PALMER DIVIDE
WHERE THE RANGELAND FIRE DANGER WILL BE ELEVATED.
OVERNIGHT...LOOK FOR GUSTY SOUTHWEST WINDS OF 35 TO 50 MPH IN THE
MOUNTAINS AND FOOTHILLS WITH ONLY LIGHT BREEZES ON THE PLAINS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THERE WILL BE A CHANCE OF PRECIPITATION IN THE MOUNTAINS FROM
TUESDAY EVENING THROUGH THURSDAY...WITH SNOW ABOVE 8000 FEET
DURING THE DAYS...ALL SNOW AT NIGHT. THERE WILL BE A CHANCE OF
RAINS OVER THE PLAINS WEDNESDAY AFTERNOON THROUGH THURSDAY...WITH
SNOW SNOW MIXED IN OVERNIGHT AND ON THURSDAY BEHIND A COLD FRONT.
THERE WILL BE ANOTHER CHANCE OF SNOW OVER THE MOUNTAINS FRIDAY
AND FRIDAY NIGHT. THEN IT LOOKS DRY AGAIN INTO EARLY NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT.

Nearby

Red Flag Warnings in Colorado, 2015Every red flag warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.